# SDR SWAA960583

- Difficulty date: June 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N86SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE SKIN DENTED AT THE FOLLOWING LOCATIONS:  BS 823, AT S26L, BS 341 AT S25R, BS 504, BETWEEN 21R AND 22R, BS 203, 4 INCHES ABOVE S23L, BS 947, AT S19L AND AT BS 891, S25R.  REPAIRED ALL PER BOEING SRM.
